MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AG BC GLOBAL WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AG BC GLOBAL WING; PERIPHERAL IV CATHETERS
Catalog Number 382944
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte ag bc global wing needle did not retract.The following information was provided by the initial reporter: bd has determined that when inserting the catheter, the needle retracts slowly or does not retract at all.Slow or no retraction may result in repeated attempts to retract the needle by pressing the button.It is also possible that a needle may remain exposed despite attempts to cover it.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Correction: cancel mdr clarifying information received: 1-jul-2025 ¿ complaint to be cancelled.Not a complaint from a customer.The sales rep only shares the recent field action mds_25_5274 as it suspected complaint was related to this fsca.Intake team erroneously created 3 new complaints based on the bd field action document.
 
Event or Problem Description
Clarifying information received: 1-jul-2025 ¿ complaint to be cancelled.Not a complaint from a customer.The sales rep only shares the recent field action mds_25_5274 as it suspected complaint was related to this fsca.Intake team erroneously created 3 new complaints based on the bd field action document.

Brand Name
BD INSYTE AG BC GLOBAL WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22196595
Report Number1710034-2025-00989
Device Sequence Number15771692
Product Code FOZ
UDI-Device Identifier00382903829446
UDI-Public(01)00382903829446(11)241105(17)270930(10)4298108
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382944
Device Lot Number4298108
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown